Alert archive / Washington / Small Craft Advisories in 2012

Small Craft Advisory 945, NWS Seattle, WA

March 23, 2012

NWS Seattle, WA issued this small craft advisory at Mar 23, 2012, 9:04 AM PDT. It took effect at Mar 23, 2012, 8:00 PM PDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Mar 23, 2012, 9:04 AM PDT (16:04 UTC)
In effect from
Mar 23, 2012, 8:00 PM PDT
Expired
Mar 24, 2012, 7:00 PM PDT
In force
23 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

182 
WHUS76 KSEW 231604
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
904 AM PDT FRI MAR 23 2012

PZZ150-153-156-170-173-176-240015-
/O.CAN.KSEW.SW.Y.0030.000000T0000Z-120324T0000Z/
/O.NEW.KSEW.SC.Y.0945.120324T0300Z-120324T2100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
904 AM PDT FRI MAR 23 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 PM
PDT SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ENDED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM PDT
SATURDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN
CANCELLED. 

* WIND AND SEAS...NORTHEAST WINDS WILL INCREASE TONIGHT...RISING TO
  15 TO 25 KOTS FROM LATE EVENING ON. WIND WAVES WILL BUILD TO 2
  TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-231715-
/O.CAN.KSEW.RB.Y.0013.000000T0000Z-120324T0200Z/
GRAYS HARBOR BAR-
904 AM PDT FRI MAR 23 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR ROUGH BAR. 

COMBINED SEAS HAVE FALLEN BELOW 10 FEET.

$$

PZZ130-240015-
/O.NEW.KSEW.SC.Y.0945.120324T0300Z-120324T2100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
904 AM PDT FRI MAR 23 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 PM
PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM PDT
SATURDAY. 

* WIND AND WAVES...EAST AND NORTHEAST WINDS WILL RISE THIS
  EVENING...REACHING 15 TO 25 KNOTS AFTER MIDNIGHT. WIND WAVES
  WILL BUILD TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
194 
WHUS76 KSEW 232159
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
259 PM PDT FRI MAR 23 2012

PZZ130-150-240600-
/O.EXT.KSEW.SC.Y.0945.120324T0300Z-120325T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
259 PM PDT FRI MAR 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
5 PM PDT SATURDAY...

* WIND AND SEAS...NORTHEAST WINDS WILL INCREASE TONIGHT...RISING 
  TO 15 TO 25 KOTS FROM LATE EVENING ON. WIND WAVES WILL BUILD 
  TO 2 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ153-156-170-173-176-240600-
/O.CON.KSEW.SC.Y.0945.120324T0300Z-120324T2100Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
259 PM PDT FRI MAR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 2 PM PDT SATURDAY...

* WIND AND SEAS...NORTHEAST WINDS WILL INCREASE TONIGHT...RISING 
  TO 15 TO 25 KOTS FROM LATE EVENING ON. WIND WAVES WILL BUILD 
  TO 2 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
356 
WHUS76 KSEW 240357
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
857 PM PDT FRI MAR 23 2012

PZZ135-241200-
/O.EXB.KSEW.SC.Y.0945.120324T1000Z-120325T0100Z/
PUGET SOUND AND HOOD CANAL-
857 PM PDT FRI MAR 23 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM PDT SATURDAY. 

* WIND...NORTH WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-150-241200-
/O.CON.KSEW.SC.Y.0945.000000T0000Z-120325T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
857 PM PDT FRI MAR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...

* WIND...EAST TO NORTHEAST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ153-156-170-173-176-241200-
/O.CON.KSEW.SC.Y.0945.000000T0000Z-120324T2100Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
857 PM PDT FRI MAR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT
SATURDAY...

* WIND...EAST TO NORTHEAST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
308 
WHUS76 KSEW 240949
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
249 AM PDT SAT MAR 24 2012

PZZ130-150-241800-
/O.CON.KSEW.SC.Y.0945.000000T0000Z-120325T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
249 AM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WIND...EAST TO NORTHEAST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ153-156-170-173-176-241800-
/O.CON.KSEW.SC.Y.0945.000000T0000Z-120324T2100Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
249 AM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

* WIND...EAST TO NORTHEAST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-241800-
/O.CON.KSEW.SC.Y.0945.120324T1000Z-120325T0100Z/
PUGET SOUND AND HOOD CANAL-
249 AM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WIND...NORTH WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
411 
WHUS76 KSEW 242147
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
247 PM PDT SAT MAR 24 2012

PZZ150-242300-
/O.CAN.KSEW.SC.Y.0945.000000T0000Z-120325T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
247 PM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

OFFSHORE FLOW WILL CONTINUE TO EASE THROUGH THIS EVENING.

$$

PZZ135-242300-
/O.CAN.KSEW.SC.Y.0945.000000T0000Z-120325T0100Z/
PUGET SOUND AND HOOD CANAL-
247 PM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NORTHERLY FLOW WILL CONTINUE TO EASE THROUGH THIS EVENING.

$$

PZZ130-250200-
/O.EXT.KSEW.SC.Y.0945.000000T0000Z-120325T0200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
247 PM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PDT THIS
EVENING...

* WIND...EAST TO NORTHEAST WIND 15 TO 25 KNOTS. WIND WILL EASE
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Mar 23, 3:00 AM PDT, 6 hours 4 minutes earlier.

Area forecast discussion, Mar 23, 3:00 AM PDT, 6 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
300 AM PDT FRI MAR 23 2012

.SYNOPSIS...PARTLY TO MOSTLY SUNNY SKIES AND WARMER TEMPERATURES ARE
IN STORE FOR WESTERN WASHINGTON TODAY AND SATURDAY...AS AN OFFSHORE
UPPER LOW MOVES TOWARD CALIFORNIA. MOISTURE MOVING NORTH FROM THE
LOW COULD BRING SOME SHOWERS TO THE AREA SATURDAY NIGHT AND SUNDAY.
A WEAK UPPER TROUGH WILL BRING MORE SHOWERS MONDAY...AND THE FIRST
OF SEVERAL PACIFIC FRONTAL SYSTEMS WILL ARRIVE TUESDAY.

&&

.SHORT TERM...AN OCCLUSION HAS BEEN DEVELOPING IN THE DEEP UPPER LOW
THAT HAS BEEN MOVING SLOWLY SOUTHWARD OFFSHORE ALONG 135W. SOUTHWEST
FLOW ALOFT CONTINUES OVER THE PACIFIC NORTHWEST...WITH LIGHT
OFFSHORE SURFACE FLOW DEVELOPING OVER WESTERN WASHINGTON. RADAR
STILL SHOWS LIGHT SPOTTY SHOWERS OVER THE COASTAL WATERS...BUT THE
FORECAST AREA IS OTHERWISE FREE OF PRECIPITATION EARLY THIS MORNING.
IT IS ANOTHER COOL MORNING WITH TEMPERATURES IN THE UPPER 20S AND
30S.

THE UPPER LOW AND ITS OCCLUDED FRONTAL SYSTEM WILL CONTINUE SOUTH
ALONG 135W TODAY...MOVING TO A POSITION WEST OF OREGON IN THE
AFTERNOON. THIS WILL LEAVE WESTERN WASHINGTON IN WEAK DIFFLUENT
SOUTHERLY FLOW ALOFT...WITH LIGHT NORTHERLY OFFSHORE FLOW AT THE
SURFACE. WEAK INSTABILITY COULD CAUSE SOME LIGHT SHOWERS TO DEVELOP
OVER THE MOUNTAINS IN THE AFTERNOON AND EVENING. THERE WILL BE SOME
HIGH CLOUD COVER AT TIMES...BUT SKIES WILL BE PARTLY TO MOSTLY SUNNY
WITH WARMER TEMPERATURES THAN WE HAVE HAD LATELY.

THE UPPER LOW WILL CONTINUE ALMOST DUE SOUTH TONIGHT INTO THE WATERS
WELL OFFSHORE OF NORTHERN CALIFORNIA...THEN TRACK SOUTHEAST
SATURDAY. WESTERN WASHINGTON WILL BE IN THE COL ON THE NORTH SIDE OF
THE UPPER LOW...WITH UPPER HEIGHTS CLIMBING SLIGHTLY AND SOMEWHAT
STRONGER OFFSHORE LOW LEVEL FLOW. SATURDAY SHOULD AGAIN BE PARTLY TO
MOSTLY SUNNY. TEMPERATURES WILL BE WARMER YET WITH SOME SPOT
BREAKING THE 60 DEGREE MARK.

ON SATURDAY NIGHT AND SUNDAY THE UPPER LOW WILL BEGIN WEAKENING INTO
AN OPEN TROUGH AS IT MOVES TO THE CALIFORNIA COAST. SOUTHERLY FLOW
ALOFT WILL DEVELOP OVER WESTERN WASHINGTON...WHICH COULD BRING SOME
SHOWERS NORTHWARD INTO THE FORECAST AREA. FORECAST CONFIDENCE FOR
SATURDAY NIGHT AND SUNDAY IS NOT VERY HIGH...AS MODELS ALWAYS HAVE
DIFFICULTY WITH AN UPPER LOW MOVING INLAND TO OUR SOUTH. EARLIER
RUNS OF THE GFS AND NAM BROUGHT SHOWERS INTO THE AREA BY SATURDAY
NIGHT...AND THE CURRENT RUNS OF THE EUROPEAN AND CANADIAN MODELS
STILL DO. THE LATEST GFS AND NAM KEEP WESTERN WASHINGTON DRY THROUGH
SUNDAY. THE SUNDAY FORECAST FOR PARTLY SUNNY AND A CHANCE OF SHOWERS
IS A GOOD COMPROMISE FOR NOW.   MCDONNAL

.LONG TERM...THE WEAKENING UPPER LOW WILL MOVE OVER NEVADA SUNDAY
NIGHT AND BE NEAR THE ROCKIES ON MONDAY...WHILE ANOTHER OFFSHORE
UPPER TROUGH IS MOVING EAST TOWARD THE PACIFIC NORTHWEST. A
SHORTWAVE AHEAD OF THE APPROACHING TROUGH WILL BRING SOME SHOWERS
MONDAY...AND A FRONTAL SYSTEM ASSOCIATED WITH THE TROUGH WILL REACH
THE AREA TUESDAY. MORE SYSTEMS WILL ARRIVE IN CLOSE SUCCESSION WITH
A WET AND ACTIVE PATTERN CONTINUING THROUGH THURSDAY. CONFIDENCE IN
THIS PATTERN WARRANTS LIKELY TO CATEGORICAL POPS FOR ALL OF WESTERN
WASHINGTON...AND I WILL MAKE THAT CHANGE.   MCDONNAL

&&

.HYDROLOGY...FLOODING IS NOT EXPECTED IN THE FORECAST AREA DURING
THE NEXT 7 DAYS.   MCDONNAL

&&

.AVIATION...A DEEP UPPER LEVEL TROUGH WILL REMAIN OFFSHORE TODAY.
THE AIR MASS ACROSS WESTERN WA IS DRY AND STABLE. EXPECT VFR
CONDITIONS TODAY WITH ONLY FEW-SCT MID/HIGH CLOUDS. THE SURFACE FLOW
IS E-SE...BECOMING NLY LATE THIS AFTERNOON. 33

KSEA...VFR CONDITIONS. LIGHT WINDS BECOMING NLY 21-24Z FRI. 33

&&

.MARINE...A 995 MB LOW WILL SPIN OVER THE OFFSHORE WATERS TODAY WITH
E/SE FLOW ACROSS WESTERN WA. MEANWHILE...WEST SWELLS WILL BUILD TO
10 FT ACROSS THE COASTAL WATERS - A SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS IS IN EFFECT. SEAS WILL SUBSIDE THIS EVENING. THE
FLOW WILL TURN NORTHERLY TONIGHT AND SAT AS THE OFFSHORE LOW EXITS
AND HIGH PRES BUILDS OVER INTERIOR B.C. MAY SEE N WINDS 15 TO 25 KT
OVER PUGET SOUND ON SAT. WINDS WILL REMAIN GENERALLY LIGHT NLY ON
SUN. A COLD FRONT WILL ARRIVE MON NIGHT INTO TUE WITH SLY GALES
POSSIBLE OVER THE COASTAL WATERS. 33

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS COASTAL WATERS.
     SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR.

&&

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 2:56 AM PDTSmall Craft Advisory for Hazardous SeasSEW6 hr

Nearby

Small Craft Advisories in Washington, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.